# SDR HYIA20161121001

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 31,651 hours, 32,162 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: IN152A
- Part serial: 1515
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A BURNING SMELL IN CABIN, AND RADAR WENT OFF. THE CABIN CIRCUIT BREAKER WAS THEN PULLED. MAINTENANCE INSPECTED AND REPLACED THE WEATHER RADAR DISPLAY WITH NO FURTHER DEFECTS NOTED.
